# SDR UIEA2022082900915

- Difficulty date: September 10, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 108,520 hours, 19,072 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WLG W/W JETITION OVERRIDE PUMP ( M224 ) BONDING ATT POINT CORROSION( CORROSION REMOVE IAW SRM 51-10-02 AND REPROTECTED IAW SRM 51-20-01 CHECKED WITHIN SRM 57-00-00 ALLOWABLE DAMAGE 2 FIG 101 LIMITS REV 95 20 JUN 2022 )
